MathSciNet Relay Station
MathSciNet bibliographic data
MR2824710 (2012e:34210) 34K37 (26A33 45J05)
Chang, Yong-Kui; Arjunan, M. Mallika; N'Guérékata, G. M.; Kavitha, V. On global solutions to fractional functional differential equations with infinite delay in Fréchet spaces. Comput. Math. Appl. 62 (2011), no. 3, 1228–1237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement